IEEE - Institute of Electrical and Electronics Engineers, Inc. - Wave Probabilistic Functions for Quantum Cybernetics

Author(s): Miroslav Svítek
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2012
Volume: 42
Page Count: 8
Page(s): 233 - 240
ISSN (Paper): 1094-6977
ISSN (Online): 1558-2442
DOI: 10.1109/TSMCC.2011.2115237
Regular:

This paper presents the theory of wave probabilistic models, which in turn represents the basic principles of quantum cybernetics. The features of the theory presented here are mathematically... View More

Advertisement